# SDR FDEA202309131586

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: AFA7795507
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK   BETWEEN STATION 1841 TO STATION 1887 X = -8.5 RIGHT HAND SIDE EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK EVALUATED AND FOUND   DAMAGED AT SEAT TRACK CROWN AREA STATION 1884 X = -8.5 RIGHT HAND SIDE EXCEED LIMIT   PER MD-11 SRM 53-00-52-1A ALLOWABLE DAMAGE 1 FIGURE 101. DAMAGED SEAT TRACK   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT BETWEEN STATION 1841 TO STATION 1887   X = -8.5 RIGHT HAND SIDE AS PER MD-11 SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO # 1-5100-7-  5001 B7 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
